RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 182, Number 2  


Pseudotoric structures on a hyperplane section of a toric manifold
N. A. Tyurin
195
Blowing up solutions of the modified Novikov–Veselov equation and minimal surfaces
I. A. Taimanov
213
Polynomial degree reduction of a Fuchsian $2{\times}2$ system
S. Yu. Slavyanov
223
Darboux integrability of discrete two-dimensional Toda lattices
S. V. Smirnov
231
Equivalence of second-order ordinary differential equations to Painlevé equations
Yu. Yu. Bagderina
256
Soliton-like structures on a liquid surface under an ice cover
A. T. Il'ichev, V. Ya. Tomashpolskii
277
Fermion mass generation and induced current in low-dimensional models with nontrivial topology
V. Ch. Zhukovskii, E. A. Stepanov
294
Effective-radius approximation in the problem of two-dimensional scattering by a central short-range potential
V. V. Pupyshev
315
Majorization and additivity for multimode bosonic Gaussian channels
V. Giovannetti, A. S. Holevo, A. Mari
338
Bigravity in Hamiltonian formalism: The tetrad approach
V. O. Soloviev
350
UD-Statistics in the subcritical region
V. P. Maslov
365
ERRATUM to: "Darboux coordinates, Yang–Yang functional, and gauge theory," (2014, Vol. 181, No. 1, Pages 1206–1234)
368
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019